# SDR TRBA2010006

- Difficulty date: February 26, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 0355
- Aircraft time: 31,155 hours, 34,142 cycles
- Engine: Pwa PW127
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Jammed
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED RUDDER JAMMED DURING APPROACH. EMERGENCY DECLARED AND ACFT ARRIVED SAFELY. C/A AWAITING AML PAGE FOR FURTHER DETAILS.
